MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC181200
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c 21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for analysis.Also was implanted: plc181000/22255311, udi (b)(4).Code f28- was used to cover that the event is ongoing and the physician is monitoring the patient.Please note that the gore® excluder® conformable aaa endoprosthesis was reported separately and covered by the manufacturer report number 3007284313-2024-03326.Additional information was requested.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2020, this patient underwent endovascular treatment for an abdominal aortic aneurysm with a gore® excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprostheses.The maximum diameter of aortic aneurysm/lesion was 56mm.The patient tolerated the procedure.On (b)(6) 2020, follow up computed tomography (ct) scan revealed that the maximum diameter of aortic aneurysm/lesion was 64mm.Additionally, on november 24, 2020, the type i endoleak was determined.No further adverse events have been reported.No treatment was required.The event is ongoing.The physician is monitoring the patient.On (b)(6) 2021, follow up computed tomography (ct) scan revealed that the maximum diameter of aortic aneurysm/lesion was 67mm.No further adverse events have been reported.
 
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the devices verified that the lot met all pre-release specifications.The devices remain implanted and are not available for analysis.Also was implanted: plc181000/22255311 udi# (b)(4).Code f28- was used to cover that the event is ongoing and the physician is monitoring the patient.Please note that the gore® excluder® conformable aaa endoprosthesis was reported separately and covered by the manufacturer report number 3007284313-2024-03326.Additional information was requested.
 
Event or Problem Description
On (b)(6) 2020, this patient underwent endovascular treatment for an abdominal aortic aneurysm with a gore® excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprostheses.The maximum diameter of aortic aneurysm/lesion was 56mm.The patient tolerated the procedure.On (b)(6) 2020, the core lab follow up imaging revealed that the maximum diameter of aortic aneurysm/lesion was 64mm.Additionally, on (b)(6) 2020, the type ii endoleak from the proximal lumbar branches was determined.No further adverse events have been reported.No treatment was required.The event is ongoing.The physician is monitoring the patient.On (b)(6) 2021, follow up core lab scan revealed that the maximum diameter of aortic aneurysm/lesion was 67mm.No further adverse events have been reported.The information was provided from the site that the physician confirmed the type ii endoleak and that there was no increase in the aneurysm size.It was measured 56 mm.Additionally, the patient expired on (b)(6) 2021 due to the coronary thrombosis.There was no type ii endoleak noticed.The death was not device or procedure related.This report was sent as a retraction.
 
Additional Manufacturer Narrative
Due to the information provided that there was a type ii endoleak without aneurysm enlargement and the physician did not do any reintervention, and the patient¿s death a year after the procedure was not related to the device /procedure, this event is no longer considered reportable.This report was sent as a retraction.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19602620
Report Number3013164176-2024-02114
Device Sequence Number11621392
Product Code MIH
UDI-Device Identifier00733132618736
UDI-Public00733132618736
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Catalogue NumberPLC181200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer06/25/2024
07/31/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date06/27/2024
07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age84 YR
Patient SexMale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite